Vol. 8, No. 2, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 16
Issue 5, 727–903
Issue 4, 547–726
Issue 3, 365–546
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 8, No. 2, 2015

Enhancing multiple testing: two applications of the probability of correct selection statistic

Erin Irwin and Jason Wilson

On attractors and their basins

Alexander Arbieto and Davi Obata

Convergence of the maximum zeros of a class of Fibonacci-type polynomials

Rebecca Grider and Kristi Karber

Iteration digraphs of a linear function

Hannah Roberts

Numerical integration of rational bubble functions with multiple singularities

Michael Schneier

Finite groups with some weakly $s$-permutably embedded and weakly $s$-supplemented subgroups

Guo Zhong, XuanLong Ma, Shixun Lin, Jiayi Xia and Jianxing Jin

Ordering graphs in a normalized singular value measure

Charles R. Johnson, Brian Lins, Victor Luo and Sean Meehan

More explicit formulas for Bernoulli and Euler numbers

Francesca Romano

Crossings of complex line segments

Samuli Leppänen

On the $\varepsilon$-ascent chromatic index of complete graphs

Jean A. Breytenbach and C. M. (Kieka) Mynhardt

Bisection envelopes

Noah Fechtor-Pradines

Degree 14 2-adic fields

Chad Awtrey, Nicole Miles, Jonathan Milstead, Christopher Shill and Erin Strosnider

Counting set classes with Burnside's lemma

Joshua Case, Lori Koban and Jordan LeGrand

Border rank of ternary trilinear forms and the $j$-invariant

Derek Allums and Joseph M. Landsberg

On the least prime congruent to 1 modulo $n$

Jackson S. Morrow